# SDR SWAA2024102844868

- Difficulty date: October 3, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 72,916 hours, 43,237 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION; CRACK FOUND IN COUNTERSINK OF 1EA FASTENER AT 12:00 POSITION LOCATED ON LH WING L/E SKIN I/B OF NACELLE STRUT; 2 FASTENERS FROM LOWER EDGE.<[01] ?REFER TO FAULT TTG8Q00W53ZW WHERE EA 24-157-02791 WAS ADDED AS A SUBTASK.?;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
